# SDR CA011120009

- Difficulty date: August 27, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 170A
- Aircraft time: 2,444 hours
- Engine: Cont C1452
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04112816
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT UPPER ENGINE MOUNT BRACKET AFT OF FIREWALL EXTREME CORROSION (HALF OF BRACKET MISSING) VERY DIFFICULT TO SEE DUE TO INSULATION COVERING ON FIREWALL.
